# SDR DALA1025399886

- Difficulty date: October 4, 2010
- Submitted: October 5, 2010
- Operation: Air carrier
- Aircraft: N600TR
- Make and model: Doug DC-9-51
- Aircraft serial: 47783
- Aircraft time: 58,160 hours, 59,543 cycles
- Engine: Pwa JT8D17
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Bs 160-200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND CABIN FLOOR SUPPORT HAD NUMEROUS DRILL STARTS AT BS 160 TO BS 200 RBL 44. REPAIRED IAW SRM 53-13-1, FIG 11, SRM 53-13-1 FIG 22, SRM 51-10-1 FIG 71, SRM 51-10-5.
